# SDR SWAA2021092003276

- Difficulty date: August 3, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727d-747 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS 727D TO BS 747 AT LEVEL STR 25L APPROX LBBL 21.5 AT AFT CARGO COMPARTMENT ; 2021-356920 / [01] TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: 15259471; DUE DATE: 06FEB22.; [02] TOOL USED MICROMETER P/N: 103-259; S/N: 58113358; DUE DATE: 21SEP21; [03] REPLACED SUPPORT ZEE LOC. BTW BS 727 TO BS 847 AT LEVEL STR 25L APPROX LBBL 21.5 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 146A7500 REV .; [04] STEP COMPLETED RII REPLACED SUPPORT ZEE LOC. BTW BS 727 TO BS 847 AT LEVEL STR 25L APPROX LBBL 21.5 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 146A7500 REV .
